# SDR MZZA98133

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 240863
- Condition: Leaking
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 921 - AFTER DEPARTURE DEPARTURE SPN CREW DECLARED AN EMERGENCY INTO GUM BASE DUE TO LOSS OF 'A' SYSTEM HYDRAULICS.  MAINTENANCE FOUND INBOARD FLAP HYDRAULIC ACTUATOR MOTOR LEAKING (LT W/W) ON REMOVAL FOUND 3 SCREWS ON MOTOR ACCESS PANEL MISSING AND O-RING BLOWN OUT.  REMOVED AND REPLACED HYDRAULIC MOTOR PER MM 27-51-52.  RESERVICE A, B AND STANDBY SYSTEM TO FULL.  RAN FLAPS, NO PRESSURE OR FLUID LOSS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
